# SDR DXTA2025051003434

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 7,507 hours, 5,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NO EMERGENCY LIGHTS CAME ON IN THE ARMED POSITION.  IN THE ON POSITION THEY COME ON EXCEPT FOR THE EXIT LIGHTS TO THE LEFT AND RIGHT OF THE ENTRY DOOR AND THE FORWARD TOE KICK LIGHT UNDER SEAT DO NOT COME ON IN EITHER POSITION.  CHARGING PROCEDURE NOT ACCOMPLISHED. CORRECTIVE ACTION: AQUIRRED GPU AND POWERED ON AIRCRAFT. TURNED ON AIRCRAFT AND CONFIRMED DISCREPANCY. PERFORMED CESSNA 680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. CHARGED EMERGENCY LIGHT BATTERIES FOR 60 MINS AND DISCHARGED LIGHTS FOR 10 MINS WITHOUT ANY FLASHING OR INOP LIGHTS. PROCEEDED TO CHARGE LIGHTS AGAIN FOR ANOTHER 60 MINS. OPS CHECKED LIGHTS AGAIN AND FOUND NO INOP EMERGENCY LIGHTS. RETURNED AIRCRAFT TO ORIGINAL CONDITION WITH NO DEFECTS NOTED. COMPLIED WITH CE680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC-FLT-33-1001 REV 2 20OCT2022
